Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Lower chest pain, gas, bone pain, shoulder pain, heart burn. D-dimmer elevated. What is wrong?

THIS CONDITION GOES ON FOR MORE THAN 8 MONTHS, ON AND OFF. BONE PAIN WORSENED LATELY. MY SYMPTOMS ARE: LOWER CHEST PAIN (UNDER RIBS, START SPREADING UP THE CHEST (SOMETIMES LEFT OR RIGHT SIDE), BURPS, WORSENS WHEN LAYING, CAN T HAVE DEEP BREATH, CAN T EXERCISE OR GO UP HILL BECAUSE I FEEL I DON T HAVE ENOUGH AIR, PAIN IN MY LEFT SHOULDER AND FRONT NECK, PAIN UNDER RIBS, SOMETIMES NIGHT CHILLS, BONE PAIN, FATIGUE , HEART PALPITATIONS WHEN LYING DOWN, FREQUENT STRONG HIPCUPS, HEARTBURN . D-DIMMER IS LIGHTLY ELEVATED BUT NO BLOOD CLOTH FOUND ON CT SCAN WHEN I FIRST STARTED FEELING THESE SYMPTOMS (8 MONTHS AGO). HELIPBACTER PILORY NEGATIVE. PLEASE HELP TO DIAGNOSE. EMAIL: YYYY@YYYY
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
After going through your query I reached a conclusion that you have hyper acidity or gastritis , causes are as,
Tension,
stress ( may be work related),
overeating,
fried food
coffee or tea ( excessive),
sweets.
As burps, chest pain ( lower left),
Pain in left shoulder,
fatigue,
heart palpitation.
2nd reason may be due to menopause ( if you are a female patient age 50 years).
In my opinion consult a physician and get his opinion.
Good luck.
Dr. HET
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor